# SDR ASAA2023012041607

- Difficulty date: January 20, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 33,992 hours, 10,754 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GREEN LED "A/T ARM" LIGHT NOT ILLUMINATING. GROUNDED - YES. AUTHOTHROTTLE BITE PROCEDURE ACCOMPLISHED IAW B737-900 FIM 22-31 TASK 801 SYSTEM CHECKED AND FOUND OK. MCP A/T MODE SELECTOR SWITCH PROBLEM FIM 22-31 TASK 809 ACCOMPLISHED NO FAULTS SEEN.  ORIG SUB DATE:  1/24/2023
